# SDR QXEA200500820

- Difficulty date: April 15, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Retainer
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RT ENGINE, LOWER TRANSCOWLING HAS THREE RETAINERS THAT ARE CHAFING ON THE TORQUE BOX ASSEMBLY (4:00, 6:00 AND 8:00 O'CLOCK POSITIONS).  REPAIRED IAW HORIZON AIR EA R-78-4 AND REO 670-78-34-361.
